# SDR AALA202305263797

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 10,464 hours, 2,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10076
- Condition: Obstructed
- Location: Zone 200 - Fuse
- Part time: 18,324 hours, 7,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SLIDE HITS FUSELAGE WHEN DOOR IS OPEN ( SLIDE IS TOO WIDE ). REMOVED AND REPLACED SLIDE.
